# SDR SWIA200514969

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 10,547 hours, 8,206 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6719
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 1,653 hours, 1,294 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FFOD THE LEFT SPOILERON WOULD DEPLOY TO THE FULL UP POSITION.   REPLACED LEFT SPOILERON INBOARD (PCU) ACTUATOR IAW MM 27-62-01 AND RIGHT SPOILER ELECTRONIC CONTROL UNIT IAW 27-61-05.  OPERATIONAL CHECK GOOD, P/N: 49-164-05 S/N OFF:  0283.
